Monday, December 6, 2010

I've regressed...

completely and utterly regressed.  I am now afraid to give myself the shots.  It is ridiculous!  I have been standing here in my kitchen for the last 20 min. icing my leg, trying to shoot, then icing the other leg, then trying to shoot, then my belly, etc.  WHAT IS WRONG WITH ME!?  I'll tell you what is wrong.  Those dang Lupron needles feel dull and Menopur HURTS!  I did the Lupron this morning and I swear I stabbed myself then had to stab FURTHER to shove the needle in!  This is nuts!  Now I cannot build up the courage to do the Menopur!  After yesterdays experience... burning while injecting and then feeling the ball of what feels like a gel under the skin and not to mention the sore spots on the leg that you can feel the NEXT DAY!
I cannot go through this everyday.  Its making me crazy!  Does anyone know the best place to shoot Menapur?  I wish I had someone to give me these dang shots!

6 comments:

Emby said...

I think that you should call your nurse and speak with her about this. We mixed all the drugs together for ours - Lupron, Menopur, and Gonal-f then just did one shot. It did burn but I never had bumps or knots. We did all of mine in my stomach b/c I have plenty of "padding" there. I found that it hurts worse the closer to the middle we got and less the further out we went. My husband had to do mine. I am a big wimp. I am so sorry you are having such a hard time. Our needles were the insulin needles and they were pretty dull too and sometimes he had to try twice to get it to go in but it really wasn't that bad and I had my eyes closed, so that helped. Your nurse may be able to order you some better needles.

uneggsplained said...

I have been injecting mine in my belly. The menopur hurts- I just inject it really really slow and it seems to help. But yes I agree- you should call your nurse and see if you can get better needles. I have a few little bruises but no bumps or knots. Sorry you are struggling with them- it's no fun. Hope it gets better.

lifebytheday said...

I haven't done Menopur, but Repronex hurts too...and definitely causes those little "gel" pockets that hurt like hell! No real suggestions, just sending you hugs...you can do this!

Calmly Chaotic said...

I second the repronex pain!! I know our clinic suggests to only do the shots in your tummy and that the legs can be much worse afterwards. Good luck!! The one thing that might make you feel better is that the repronex got better over time (didn't hurt as much as the days went by) so hopefully the menopur will be the same.

My infertile Confesstions said...

Thanks ladies!!!! I think I'm going to try the belly tomorrow! I had to make my 930 appt. this morning and had to rush the menopur shot. It didn't hurt at all going in, and then I SLOWLY injected the gel like medication. When it would start to burn I would stop and the go again... much better! I'll let you know how tomorrow goes. I do the gonal f tonight... that one doesn't hurt a bit!

Rosachka said...

I do menopur shots, and it does hurts when the medication is going in. I do it in my tummy (that's what the nurse told me). I hope you'll find the way to make it less painful for you.

Related Posts Plugin for WordPress, Blogger...